# SDR DXTA2009092803797

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,498 hours, 2,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABNORMAL GEAR INDICATION FOR RT MAIN AT CRUISE FLIGHT: 310KIAS, FL220. INITIAL AMBER INDICATION FOLLOWED BY RED. SLOWED AIRCRAFT TOWARD GEAR EXTENSION SPEED. INDICATION NORMAL BETWEEN 250-260 KIAS.  PERFORMED MTC CHECK MEASURMENT OF RT AFT PROXIMITY SWITCH & RECORDED MEASUREMENT OF .048 IN (OUT OF LIMIT MAX IS .0443).  ADJUSTED PROX SWITCH TO WITHIN LIMITS, RECONNECTED GEAR DOOR ARMS & COMPLIED WITH GEAR SWING FUNCTIONAL CHECKS IAW MM 32-10-11.
